Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On groups which act freely on vector bundles over spheres


Author: F. E. A. Johnson
Journal: Proc. Amer. Math. Soc. 75 (1979), 318-320
MSC: Primary 57S30; Secondary 20J05
MathSciNet review: 532158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G \cong K \times Q$ be the semidirect product of a finitely presented group K of type FP and a finite group Q of periodic cohomology. It is shown that G acts freely and properly discontinuously on a vector bundle over a sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S30, 20J05

Retrieve articles in all journals with MSC: 57S30, 20J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0532158-7
PII: S 0002-9939(1979)0532158-7
Keywords: Group of type VFP, periodic Farrell cohomology, fibre smoothing theorem, free proper discontinuous action
Article copyright: © Copyright 1979 American Mathematical Society